Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A recursion-theoretic characterization of the ramified analytical hierarchy


Authors: Richard Boyd, Gustav Hensel and Hilary Putnam
Journal: Trans. Amer. Math. Soc. 141 (1969), 37-62
MSC: Primary 02.77
DOI: https://doi.org/10.1090/S0002-9947-1969-0242673-X
MathSciNet review: 0242673
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.77

Retrieve articles in all journals with MSC: 02.77


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242673-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society